Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent sinus infections, chronic and severe migraines, tinnitus and vertigo, have deviated nasal septum. Is it due to DNS?

I suffer from a variety of odd symptoms. All onset within the last 2 yrs, Frequent sinus infections, chronic and severe migraines, tinnitus and vertigo . I do have a deviated septum . I am just recovering from another infection,. Doing 2 kinds of sprays for 3 wks and then considering septaplasty and turbinate, Could my septum be responsible for all this misery? possibly?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ,
Symptoms mentioned like nasal discharge , blockage , recurrent infection , headache are nasal problem and could be cause of DNS . Symptoms like tinnitus n vertigo are due to inner ear pathology which may corelate to nasal conditions but rare in your case so you need to examine your ear also to a ENT specialist while you visit for your septoplasty surgery .

Hope it ll help

Thanks n regards
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor